MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REVISION REAMER 16MM; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS INC US MBT REVISION REAMER 16MM; KNEE INSTRUMENT : REAMERS
Model Number 2178-63-176
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the top of the reamer where it attaches to the handle was stripped.Took about 5 minutes to get it out.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REVISION REAMER 16MM
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9922381
Report Number1818910-2020-10150
Device Sequence Number19647633
Product Code HTO
UDI-Device Identifier10603295096337
UDI-Public10603295096337
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-176
Device Catalogue Number217863176
Device Lot NumberNG0410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR